Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 5, Issue 1, Pages 43-67
http://dx.doi.org/10.1155/S1048953392000042

Existence of a solution of a Fourier nonlocal quasilinear parabolic problem

Florida Institute of Technology, Department of Applied Mathematics, 150 W. University Blvd., Melbonrne 32901, Florida, USA

Received 1 February 1991; Revised 1 April 1991

Copyright © 1992 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ludwik Byszewski, “Existence of a solution of a Fourier nonlocal quasilinear parabolic problem,” Journal of Applied Mathematics and Stochastic Analysis, vol. 5, no. 1, pp. 43-67, 1992. https://doi.org/10.1155/S1048953392000042.